Any advise would be helpful

Melissa - posted on 01/20/2014 ( 2 moms have responded )

16

0

0

Hey there, not sure how active this site is but worth a shot...

I was on the nexplanon for 6 years and then they changed it to the implanon, when this all changed it started causing me troubles so I got it taken out on the 17th of December, I was told to wait for my period before beginning my pill, so time passed and I carried on having sex (I know I should have used something but not really too concerned about becoming pregnant, if it happens it happens) however on the 1st of January I had clear jelly mucus and it carried on for 2 days, after on the 7th I had light bleeding, now my periods are normally heavy but this was 3 days of very light bleeding then it all stopped and now having creamy discharge, I know I don't have an infection or thrush! I was wondering if anyone could let me know what they think this is? The last 2 days my nipples and only my nipples are so so so sore to touch and they constantly look like they are stiff however they aren't... Clearly Im just out of touch with all this as you can imagine having the implant in for 6 years and not having to worry... Im also really hungry, tired and bloated!!

Any info on this would be brilliant, I do have the docs on Friday but I'm going crazy!!!

MOST HELPFUL POSTS

Jodi - posted on 01/20/2014

3,561

36

3907

If you have been having unprotected sex, you may have had implantation bleeding and you could be pregnant. Have you taken a test?

2 Comments

View replies by

Melissa - posted on 01/21/2014

16

0

0

Hi Jodi,
I took one around a week ago but it was neg, used the clear blue digital ones as I was told they were better however since then the nipples have started and this morning I threw up with no warning!

Ideally I should get my period next Sunday but I'm driving myself crazy as I feel my body is changing!!

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms